PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 2 | 1 |
Tytuł artykułu

Isoperimetric and Stable Sets for Log-Concave Perturbations of Gaussian Measures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let be an open half-space or slab in ℝn+1 endowed with a perturbation of the Gaussian measure of the form f (p) := exp(ω(p) − c|p|2), where c > 0 and ω is a smooth concave function depending only on the signed distance from the linear hyperplane parallel to ∂ Ω. In this work we follow a variational approach to show that half-spaces perpendicular to ∂ Ω uniquely minimize the weighted perimeter in Ω among sets enclosing the same weighted volume. The main ingredient of the proof is the characterization of half-spaces parallel or perpendicular to ∂ Ω as the unique stable sets with small singular set and null weighted capacity. Our methods also apply for = ℝn+1, which produces in particular the classification of stable sets in Gauss space and a new proof of the Gaussian isoperimetric inequality. Finally, we use optimal transport to study the weighted minimizers when the perturbation term ω is concave and possibly non-smooth.
Wydawca
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
otrzymano
2014-09-23
zaakceptowano
2014-11-12
online
2014-11-28
Twórcy
  • Departamento de Geometría y Topología, Universidad de Granada, E–18071 Granada, crosales@ugr.es
Bibliografia
  • [1] E. Adams, I. Corwin, D. Davis, M. Lee, and R. Visocchi, Isoperimetric regions in Gauss sectors, Rose-Hulman Und. Math. J. 8(2007), no. 1.
  • [2] L. Ambrosio, Some fine properties of sets of finite perimeter in Ahlfors regular metric measure spaces, Adv.Math. 159 (2001),no. 1, 51–67. MR 1823840 (2002b:31002)
  • [3] L. Ambrosio, N. Fusco, and D. Pallara, Functions of bounded variation and free discontinuity problems, OxfordMathematicalMonographs, The Clarendon Press Oxford University Press, New York, 2000. MR 1857292 (2003a:49002)
  • [4] D. Bakry and M. Émery, Diffusions hypercontractives, Séminaire de probabilités, XIX, 1983/84, Lecture Notes in Math., vol.1123, Springer, Berlin, 1985, pp. 177–206. MR MR889476 (88j:60131)
  • [5] D. Bakry and M. Ledoux, Lévy-Gromov’s isoperimetric inequality for an infinite-dimensional diffusion generator, Invent.Math. 123 (1996), no. 2, 259–281. MR MR1374200 (97c:58162)
  • [6] D. Bakry and Z. Qian, Some new results on eigenvectors via dimension, diameter, and Ricci curvature, Adv.Math. 155 (2000),no. 1, 98–153. MR 1789850 (2002g:58048)
  • [7] A. Baldi, Weighted BV functions, Houston J. Math. 27 (2001), no. 3, 683–705. MR 1864805 (2002j:46045)
  • [8] J. L. Barbosa, M. P. do Carmo, and J. Eschenburg, Stability of hypersurfaces of constant mean curvature in Riemannian manifolds,Math. Z. 197 (1988), no. 1, 123–138. MR MR917854 (88m:53109)
  • [9] M. Barchiesi, A. Brancolini, and V. Julin, Sharp dimension free quantitative estimates for the Gaussian isoperimetric inequality,arXiv:1409.2106, September 2014.
  • [10] F. Barthe, C. Bianchini, and A. Colesanti, Isoperimetry and stability of hyperplanes for product probability measures, Ann.Mat. Pura Appl. (4) 192 (2013), no. 2, 165–190. MR 3035134
  • [11] F. Barthe and B. Maurey, Some remarks on isoperimetry of Gaussian type, Ann. Inst. H. Poincaré Probab. Statist. 36 (2000),no. 4, 419–434. MR MR1785389 (2001k:60055)
  • [12] V. Bayle, Propriétés de concavité du profil isopérimétrique et applications, Ph.D. thesis, Institut Fourier (Grenoble), 2003.
  • [13] , A differential inequality for the isoperimetric profile, Int. Math. Res. Not. (2004), no. 7, 311–342. MR 2041647(2005a:53050)
  • [14] V. Bayle and C. Rosales, Some isoperimetric comparison theorems for convex bodies in Riemannian manifolds, Indiana Univ.Math. J. 54 (2005), no. 5, 1371–1394. MR 2177105 (2006f:53040)
  • [15] G. Bellettini, G. Bouchitté, and I. Fragalà, BV functions with respect to a measure and relaxation of metric integral functionals,J. Convex Anal. 6 (1999), no. 2, 349–366. MR 1736243 (2000k:49016)
  • [16] S. G. Bobkov, An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality inGauss space, Ann. Probab. 25 (1997), no. 1, 206–214. MR MR1428506 (98g:60033)
  • [17] , Perturbations in the Gaussian isoperimetric inequality, J. Math. Sci. (N. Y.) 166 (2010), no. 3, 225–238, Problems inmathematical analysis. No. 45. MR 2839030 (2012m:60050)
  • [18] S. G. Bobkov and K. Udre, Characterization of Gaussian measures in terms of the isoperimetric property of half-spaces, Zap.Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 228 (1996), no. Veroyatn. i Stat. 1, 31–38, 356. MR 1449845(98e:60056)
  • [19] C. Borell, The Brunn-Minkowski inequality in Gauss space, Invent. Math. 30 (1975), no. 2, 207–216. MR MR0399402 (53#3246)
  • [20] F. Brock, F. Chiacchio, and A. Mercaldo, A class of degenerate elliptic equations and a Dido’s problem with respect to ameasure, J. Math. Anal. Appl. 348 (2008), no. 1, 356–365. MR 2449353 (2010h:35146)
  • [21] X. Cabré, X. Ros-Oton, and J. Serra, Sharp isoperimetric inequalities via the ABP method, arXiv:1304.1724v3, April 2013.
  • [22] L. A. Caffarelli, Monotonicity properties of optimal transportation and the FKG and related inequalities, Comm. Math. Phys.214 (2000), no. 3, 547–563. MR 1800860 (2002c:60029)
  • [23] A. Cañete, M. Miranda, and D. Vittone, Some isoperimetric problems in planes with density, J. Geom. Anal. 20 (2010), no. 2,243–290. MR 2579510 (2011a:49102)
  • [24] A. Cañete and C. Rosales, Compact stable hypersurfaces with free boundary in convex solid cones with homogeneous densities,Calc. Var. Partial Differential Equations 51 (2014), no. 3-4, 887–913. MR 3268875
  • [25] E. A. Carlen and C. Kerce, On the cases of equality in Bobkov’s inequality and Gaussian rearrangement, Calc. Var. PartialDifferential Equations 13 (2001), no. 1, 1–18. MR MR1854254 (2002f:26016)
  • [26] K. Castro and C. Rosales, Free boundary stable hypersurfaces in manifolds with density and rigidity results, J. Geom. Phys.79 (2014), 14–28.
  • [27] G. R. Chambers, Proof of the log-convex density conjecture, arXiv:1311.4012v2, December 2013.
  • [28] A. Cianchi, N. Fusco, F. Maggi, and A. Pratelli, On the isoperimetric deficit in Gauss space, Amer. J. Math. 133 (2011), no. 1,131–186. MR 2752937 (2012b:28007)
  • [29] E. Cinti and A. Pratelli, The " −"fi property, the boundedness of isoperimetric sets in RN with density, and some applications,arXiv:1209.3624, September 2012.
  • [30] T. H. Doan, Some calibrated surfaces in manifolds with density, J. Geom. Phys. 61 (2011), no. 8, 1625–1629. MR 2802497(2012e:53091)
  • [31] A. Ehrhard, Symétrisation dans l’espace de Gauss, Math. Scand. 53 (1983), no. 2, 281–301. MR MR745081 (85f:60058)
  • [32] L. C. Evans and R. F. Gariepy, Measure theory and fine properties of functions, Studies in AdvancedMathematics, CRC Press,Boca Raton, FL, 1992. MR 1158660 (93f:28001)
  • [33] A. Figalli and F. Maggi, On the isoperimetric problem for radial log-convex densities, Calc. Var. Partial Differential Equations48 (2013), no. 3-4, 447–489. MR 3116018
  • [34] N. Fusco, F.Maggi, and A. Pratelli, On the isoperimetric problemwith respect to a mixed Euclidean-Gaussian density, J. Funct.Anal. 260 (2011), no. 12, 3678–3717. MR 2781973 (2012c:49095)
  • [35] E. Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics, vol. 80, Birkhäuser Verlag,Basel, 1984. MR 775682 (87a:58041)
  • [36] E. Gonzalez, U. Massari, and I. Tamanini, On the regularity of boundaries of sets minimizing perimeter with a volume constraint,Indiana Univ. Math. J. 32 (1983), no. 1, 25–37. MR 684753 (84d:49043)
  • [37] A. Grigor’yan, Isoperimetric inequalities and capacities on Riemannian manifolds, The Maz’ya anniversary collection, Vol. 1(Rostock, 1998), Oper. Theory Adv. Appl., vol. 109, Birkhäuser, Basel, 1999, pp. 139–153. MR 1747869 (2002a:31009)
  • [38] A. Grigor’yan and J. Masamune, Parabolicity and stochastic completeness of manifolds in terms of the Green formula, J.Math. Pures Appl. (9) 100 (2013), no. 5, 607–632. MR 3115827
  • [39] M. Gromov, Isoperimetry of waists and concentration of maps, Geom. Funct. Anal. 13 (2003), no. 1, 178–215. MR MR1978494(2004m:53073)
  • [40] M. Grüter, Boundary regularity for solutions of a partitioning problem, Arch. Rational Mech. Anal. 97 (1987), no. 3, 261–270.MR 862549 (87k:49050)
  • [41] M. Grüter and J. Jost, Allard type regularity results for varifolds with free boundaries, Ann. Scuola Norm. Sup. Pisa Cl. Sci.(4) 13 (1986), no. 1, 129–169. MR 863638 (89d:49048)
  • [42] S. Howe, The log-convex density conjecture and vertical surface area in warped products, arXiv:1107.4402, July 2011.
  • [43] Y.-H. Kim and E. Milman, A generalization of Caffarelli’s contraction theorem via (reverse) heat flow, Math. Ann. 354 (2012),no. 3, 827–862. MR 2983070
  • [44] A. V. Kolesnikov and E. Milman, Poincaré and Brunn-Minkowski inequalities on weighted Riemannian manifolds with boundary,arXiv:1310.2526v4, September 2014.
  • [45] M. Ledoux, Isoperimetry and Gaussian analysis, Lectures on probability theory and statistics (Saint-Flour, 1994), LectureNotes in Math., vol. 1648, Springer, Berlin, 1996, pp. 165–294. MR 1600888 (99h:60002)
  • [46] , A short proof of the Gaussian isoperimetric inequality, High dimensional probability (Oberwolfach, 1996), Progr.Probab., vol. 43, Birkhäuser, Basel, 1998, pp. 229–232. MR 1652328 (99j:60027)
  • [47] , The geometry ofMarkov diffusion generators, Ann. Fac. Sci. ToulouseMath. (6) 9 (2000), no. 2, 305–366, Probabilitytheory. MR 1813804 (2002a:58045)
  • [48] M. Lee, Isoperimetric regions in surfaces and in surfaces with density, Rose-Hulman Und. Math. J. 7 (2006), no. 2.
  • [49] G. P. Leonardi and S. Rigot, Isoperimetric sets on Carnot groups, Houston J. Math. 29 (2003), no. 3, 609–637 (electronic).MR MR2000099 (2004d:28008)
  • [50] A. Lichnerowicz, Variétés riemanniennes à tenseur C non négatif, C. R. Acad. Sci. Paris Sér. A-B 271 (1970), A650–A653. MR0268812 (42 #3709)
  • [51] , Variétés kählériennes à première classe de Chern non negative et variétés riemanniennes à courbure de Riccigénéralisée non negative, J. Differential Geom. 6 (1971/72), 47–94. MR 0300228 (45 #9274)
  • [52] F. Maggi, Sets of finite perimeter and geometric variational problems, Cambridge Studies in Advanced Mathematics, vol.135, Cambridge University Press, Cambridge, 2012, An introduction to geometric measure theory. MR 2976521
  • [53] M. McGonagle and J. Ross, The hyperplane is the only stable, smooth solution to the isoperimetric problem in Gaussianspace, arXiv:1307.7088, July 2013.
  • [54] E. Milman, Sharp isoperimetric inequalities and model spaces for curvature-dimension-diameter condition, to appear inJ. Eur. Math. Soc., arXiv:1108.4609v3.
  • [55] , A proof of Bobkov’s spectral bound for convex domains via Gaussian fitting and free energy estimation, Analysis andgeometry of metric measure spaces, CRM Proc. Lecture Notes, vol. 56, Amer. Math. Soc., Providence, RI, 2013, pp. 181–196.MR 3060503
  • [56] E. Milman and L. Rotem, Complemented Brunn-Minkowski inequalities and isoperimetry for homogeneous and nonhomogeneousmeasures, Adv. Math. 262 (2014), 867–908. MR 3228444
  • [57] M. Miranda, Functions of bounded variation on “good” metric spaces, J. Math. Pures Appl. (9) 82 (2003), no. 8, 975–1004.MR 2005202 (2004k:46038)
  • [58] F. Morgan, Regularity of isoperimetric hypersurfaces in Riemannian manifolds, Trans. Amer. Math. Soc. 355 (2003), no. 12,5041–5052. MR 1997594 (2004j:49066)
  • [59] , Manifolds with density, Notices Amer. Math. Soc. 52 (2005), no. 8, 853–858. MR MR2161354 (2006g:53044)
  • [60] , Geometric measure theory. A beginner’s guide, fourth ed., Elsevier/Academic Press, Amsterdam, 2009. MR2455580 (2009i:49001)
  • [61] , The log-convex density conjecture, Concentration, functional inequalities and isoperimetry, Contemp. Math., vol.545, Amer. Math. Soc., Providence, RI, 2011, pp. 209–211. MR 2858534
  • [62] F. Morgan and D. L. Johnson, Some sharp isoperimetric theorems for Riemannianmanifolds, Indiana Univ.Math. J. 49 (2000),no. 3, 1017–1041. MR 1803220 (2002e:53043)
  • [63] F. Morgan and A. Pratelli, Existence of isoperimetric regions in Rn with density, Ann. Global Anal. Geom. 43 (2013), no. 4,331–365. MR 3038539
  • [64] F. Morgan and M. Ritoré, Isoperimetric regions in cones, Trans. Amer.Math. Soc. 354 (2002), no. 6, 2327–2339. MR 1885654(2003a:53089)
  • [65] M. Ritoré and C. Rosales, Existence and characterization of regions minimizing perimeter under a volume constraint insideEuclidean cones, Trans. Amer. Math. Soc. 356 (2004), no. 11, 4601–4622. MR 2067135 (2005g:49076)
  • [66] A. Ros, The isoperimetric problem, Global theory of minimal surfaces, ClayMath. Proc., vol. 2, Amer.Math. Soc., Providence,RI, 2005, pp. 175–209. MR MR2167260 (2006e:53023)
  • [67] C. Rosales, A. Cañete, V. Bayle, and F. Morgan, On the isoperimetric problem in Euclidean space with density, Calc. Var.Partial Differential Equations 31 (2008), no. 1, 27–46. MR 2342613 (2008m:49212)
  • [68] L. Simon, Lectures on geometric measure theory, Proceedings of the Centre for Mathematical Analysis, Australian NationalUniversity, vol. 3, Australian National University Centre for Mathematical Analysis, Canberra, 1983. MR 756417 (87a:49001)
  • [69] P. Sternberg and K. Zumbrun, A Poincaré inequality with applications to volume-constrained area-minimizing surfaces, J.Reine Angew. Math. 503 (1998), 63–85. MR 1650327 (99g:58028)
  • [70] , On the connectivity of boundaries of sets minimizing perimeter subject to a volume constraint, Comm. Anal. Geom.7 (1999), no. 1, 199–220. MR 1674097 (2000d:49062)
  • [71] V. N. Sudakov and B. S. Tirel’son, Extremal properties of half-spaces for spherically invariant measures, Zap. Naucn. Sem.Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 41 (1974), 14–24, 165, Problems in the theory of probability distributions, II. MRMR0365680 (51 #1932)
  • [72] J. Szarski, Differential inequalities, Monografie Matematyczne, Tom 43, Panstwowe Wydawnictwo Naukowe, Warsaw, 1965.MR 0190409 (32 #7822)
  • [73] M. Troyanov, Parabolicity of manifolds, Siberian Adv. Math. 9 (1999), no. 4, 125–150. MR 1749853 (2001e:31013)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_agms-2014-0014
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.